# SDR YENA2024010200003

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 76,025 hours, 28,113 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2030AE44
- Part serial: 02098309
- Condition: Failed
- Location: 1fp1
- Part time: 74,158 hours, 26,855 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#479, JFK-MBJ. (AIRCRAFT PERFORMED AN AIR TURN BACK AND DECLARED AN EMERGENCY) ' NAV 1 ADR FAULT 1 DURING FLIGHT. MADE AN EMERGENCY RETURN AND ACCOMPLISHED AN OVERWEIGHT LANDING. LANDING WEIGHT 157,000 TOUCH DOWN 250-300 FEET PER MIN. NO OVERSPEED. SMOOTH TOUCHDOWN; REF LOG PAGE 3845703 FOR CORRECTIVE ACTION . AC OKAY FOR SVC. REF TSM 34-53-31, UNABLE TO REPLICATE FAULT, REMOVED AND REPLACED ADIRU 1 AS A PRECAULTIONARY/T/SHOOTING IAW AMM TASK 34-12-34. BITE TEST ADR IAW AMM TASK 34-00-00 AND TEST IR IAW AMM TASK 34-14-00, ALL OPS CHECK NORMAL'
